# SDR IPXA1570711

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ACCESS PANEL 322AL IN DENTED FROM HAIL DAMAGE.     REPAIRED IAW SRM 51-70-07-0G, USING 250 DEG CURE METHOD AS ALLOWED FOR PERMANENT REPAIR LISTEN IN FIG 201, TABLE 2 OF SRM 55-30-01-2R4.
